T Nation

31 Y/O Began TRT This Week - Feeling Tired


#1

I am on my third injection of about 40mg EOD of T. Cypionate.

I am feeling tired during the day since I have started these injections.

I definitely was not expecting this reaction. My eyes seem heavy, like I am about to fall asleep.

I do feel an anxiolytic effect, but this seems sedative as well, which is not a trade-off I would like.

Is this something I should be expecting more of? Is this something others have experienced?

Also, is storing the Cypionate bottle in a ziplock bag sufficient? Need it to be good for the next 20 weeks, so any advice on storage would be appreciated.

Thank you


#2

specific background:


#3

Also including my most recent labs done on 6/19
If I have only taken the test one time, the 6/19 result is on the same line as the test name.
If this is the second time I have taken the test, the 6/19 result is below the test name, and the 5/8 result is next to the test name.
Just wanted to make it easy to see how the numbers have changed over those 6 weeks. In between started T3/T4, bunch of vitamins.

Started TRT on 7/2. No lab results since starting.

6/19 results only

Theranos Single Tests:
Cortisol 14.2
Parathyrin: 21.2 (14-72)
Transferrin: 226 (215-365)
B12: 1918 (211-911)

Labcorp Single Tests:
Insulin: 9.1
Magnesium: 1.9
Prolactin: 6.7
Vitamin B6: >100 (range 5.3-47)
Ceruplasmin: 22.2 (15-30)
Zinc: 128 (56-134)

========================
The following tests are displayed in the following format:

5/8 results next to test name. 6/19 results below.

In other words:
Iron, Serum: 91
67/62

91 <— 5/8 result
67/62 <-----6/19 result

Two numbers, because test was done same day at two different labs. 1st number, “67”, is LabCorp. 2nd , “62” is Theranos.

==================
Iron, Serum: 91 (40-155)
67/62
Ferritin, Serum: 115 (30-400)
192
Iron Bind Cap. 279/292
UIBC: 212
Iron Saturation: 24/21

DHEA-Sulfate: 289.2 (138.5-475)
728/626 (Theranos range 65-334)
Estradiol:
33.6 (7.6-42.6)
Estradiol, Sensitive:
18.5
Free T (Direct): 11.6 (8.7-25.1)
12.5
Testosterone, Serum: 367 (range for lean men up to 40: 348-1197)
382/311 (Theranos range is 160-740)
LH: 2.9 (1.7-8.6)
4.4/3 (Theranos range 1.5-9.3)
FSH: 2.1 (1.5-12.4)
2.7/3.2
Hemoglobin A1C: 5.5 (4.8-5.6)
5.6
Vit D, 25-Hydroxy: 21.2 (30-100)
37.4/57.5
Progesterone: .6 (.2-1.4)
1.3
SHBG: 14.9 (16.5-55.9)
18.9/16
TSH: 2.21 (.45-4.5)
1.34
T4 Total:
5.5 (Theranos 4.5-12.5)
Thyroxine T4, Free, Direct: 1.19 (.82-1.77)
1.17
Trilodothyronine, Free, Serum: 3 (2-4.4)
4.8/4.5
T3 Total
117 (Theranos 84-172)

Other Labs:
Glucose, Serum: 89 (65-99)
94
Uric Acid: 6.5 (3.7-8.6)
BUN: 17 (6-20)
15
Creatine, Serum: 1.27 (.76-1.27)
1.16
Sodium, Serum: 142 (134-144)
141
Potassium, Serum: 4.1 (3.5-5.2)
4.2
Chloride, Serum: 100 (97-108)
99
Calcium, Serum: 9.8 (8.7-10.2)
9.8
Phosphorous, Serum: 4.2 (2.5-4.5)
GGT: 11 (0-65)
10
Protein, Total, Serum: 6.8 (6-8.5)
7.3
Albumin, Serum: 4.8 (3.5-5.5)
5.0/4.4
Globulin, Total: 2.0 (1.5-4.5)
2.3
A/G Ratio: 2.4 (1.1-2.5)
Bilirubin, Total: .5 (0-1.2)
.4
Alkaline Phosphatase, S: 74 (121-224)
87
AST: 18 (0-40)
ALT (SGPT): 21 (0-44)

Cholesterol, Serum: 171 (100-199)
142/141
Triglycerides: 91 (0-149)
79/125
HDL Cholesterol: 41 (>39)
35/32
LDH: 111 (121-224)
LDL Cholesterol: 112 (0-99)
91/92
T. Chol/HDL Ratio: 4.2 (0-5)
Homocystine, Plasma: 9.6 (0-15)
PSA: 1.2 (0-4)
C-Reactive Protein: .3 (0-3)

WBC: 4.3 (3.4-10.8)
4.7
RBC: 5.22 (4.14-5.8)
5.08
Hemoglobin: 15.2 (12.6-17.7)
14.7
Hematrocrit: 45.3 (37.5-51%)
43.8
MCV: 87 (79-97)
86
MCH: 29.1 (26.6-33)
28.9
MCHC: 33.6 (31.5-35.7)
33.6
RDW: 13.4 (12.3-15.4)
13.8
Platelets: 251 (150-371)
285
Neutrophils: 2.4 (55%) (1.4-7)
2.6
Lymphs: 1.5 (35%) (.7-3.1)
1.6
Monocytes: .3 (7%) (.1-.9)
.4
EOS: .1 (2%) (0-.4)
.1
Basos : 0 (1%) (0-.2)
0


#4

Problems with T as you describe can be from low thyroid functio or adrenal fatigue. Cortisol looks good. How are your body temps now.

TRT can cause some low blood sugar issues if you are not eating enough. Also protein hunger; if a protein [whey] shake resolves this, then you know. TRT can improve your metabolic rate and you may need to feed it.


#5

Hey -

Temperatures are high. If anything, feverish, especially at nights.

I will start eating more.

What about “t-fever”? Browsing around it seems like there are quite a few people who have similar symptoms when starting T cycles, fatigue, fever, tired, etc. Body just reacting to exogenous substances (not the T itself necessarily, but the oil or the esters?) That seems like a reasonable explanation.

The suggestion is that this just goes away after awhile.

Ever remember having this kind of reaction when starting out?


#6

I do get warm easily, feeling overheated. I sleep with a sheet and very thin cotton blanket to keep cool. Can’t recall how such things have changed for me over 8 years on TRT.


#7

Noon again - so damnnn sleepy.

Only change has been the T injections.

Too strange.


#8

I too went through this…
And after about 13 months on T…
Decided if I was going to try and restart the time was now…
After having low libido that I HATED… I tried to start T again and felt Awful for the 7 weeks I was on…

Felt hot flashes
T- Flu
tired and weak…
Mentally foggy and depressed
ect , ect…

I now wish I would have stayed the course… because the first time it did subside…

Following with interest


#9

Think KSman was right as usual.

Upped my food/protein intake. Looks like I just needed more fuel!